# SDR AALA990424

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Grounded
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, FOUND THE LEFT AND RIGHT AFT SERVICE DOOR EMERGENCY SLIDE LIGHTS INOPERATIVE.  MAINTENANCE FOUND THE RIGHT AFT EMERGENCY EXIT LIGHT RECEPTACLE WITH A WIRE GROUNDING.  REPOSITIONED WIRE WHAT WAS GROUNDED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
